Kamenova, Ljudmila - Hyper-K\"ahler Fourfolds Fibered by Elliptic Products

epiga:4825 - Épijournal de Géométrie Algébrique, 21 septembre 2018, Volume 2
Hyper-K\"ahler Fourfolds Fibered by Elliptic Products

Auteurs : Kamenova, Ljudmila

Every fibration of a projective hyper-K\"ahler fourfold has fibers which are Abelian surfaces. In case the Abelian surface is a Jacobian of a genus two curve, these have been classified by Markushevich. We study those cases where the Abelian surface is a product of two elliptic curves, under some mild genericity hypotheses.


Source : oai:arXiv.org:1208.3778
Volume : Volume 2
Publié le : 21 septembre 2018
Déposé le : 10 octobre 2017
Mots-clés : Mathematics - Algebraic Geometry,Mathematics - Differential Geometry,14D06, 14E05, 53C26


Partager

Statistiques de consultation

Cette page a été consultée 53 fois.
Le PDF de cet article a été téléchargé 15 fois.